# SDR AALA20020984

- Difficulty date: July 6, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 5040
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, STATUS MSGS BATTERY CHARGER MAIN AND MAIN BATTERY THEN BATTERY CHARGER MAIN MSG WAS REPLACED BY MAIN BATTERY OVERHEAT MAIN BATTERY WAS NOW CHARGING AT UP TO 67 AMPS BATTERY WAS VISUALLY CHECKED AND FOUND TO BE SMOKING AS PER ALLIANCE TECH CIRCUIT AND BREAKER P320 K-9 PULLED.  SWAPPED BATTERY AND CHARGER WITH APU AS PER MM.  CHARGING AND BATTERY SERVICE CIRCUIT BEAKER AFTER FIX.
